# SDR CA100526006

- Difficulty date: May 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 22,327 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 8130
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING INSP, IT WAS NOTED THAT THE AIRSPEED INDICATOR READ, NEVER EXCEEDED SPEED (VNE) NR AS 260 KTS, AND THE STC LIMITATIONS ARE 232.
